# SDR HALA2019070900351

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 3,345 hours, 652 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO LAND UNSAT, AP DISCONNECTED AT 75'.  PERFORMED OPERATIONAL TEST OF THE AFS PER AMM 22-96-00-710-001-A AND OPERATIONAL TEST OF THE LAND CAT III CAPABILITY PER AMM 22-97-00-710-001-A. BOTH TEST OK TO CONTINUE.
